# SDR SWAA2025021985676

- Difficulty date: January 14, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF HAS 5EA PLACES OF PANEL BEING CRACKED/BROKEN ON LOWER SURFACE.<[01] REPLACED FLOOR PANEL 221BF WITH SERVICEABLE FLOOR PANEL ON SHELF I.A.W REFERENCE TO AIPC 53-21-51-75 PG 14 SHEET 01 ITEM A;[02] INFO ONLY: PANEL 221BF WAS REPLACED ON #TTG8Q00Y4M8W & INSTALLED ON #TTG8Q00YHR2
